# SDR UIEA201000028

- Difficulty date: January 18, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- Engine: Ge CF650E2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480-500 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO STR 38 BS 480-500 RT.  CRACKED AREA TRIMMED OUT, REINFORCED AREA WITH STRINGER SEGMENT PN N517MC-NRC624-1, IAW SRM 53-10-03 FIG 3 USING FASTENERS IAW SRM 51-30-02.
